Flächen mit semizirkulärer Dupinscher Indikatrix.

M. Pinl

Monatshefte für Mathematik (1962)

  • Volume: 66, page 236-240
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Pinl, M.. "Flächen mit semizirkulärer Dupinscher Indikatrix.." Monatshefte für Mathematik 66 (1962): 236-240. <http://eudml.org/doc/177169>.

author = {Pinl, M.},
journal = {Monatshefte für Mathematik},
keywords = {differential geometry in Euclidean spaces},
pages = {236-240},
title = {Flächen mit semizirkulärer Dupinscher Indikatrix.},
url = {http://eudml.org/doc/177169},
volume = {66},
year = {1962},

AU - Pinl, M.
TI - Flächen mit semizirkulärer Dupinscher Indikatrix.
JO - Monatshefte für Mathematik
PY - 1962
VL - 66
SP - 236
EP - 240
KW - differential geometry in Euclidean spaces
UR - http://eudml.org/doc/177169
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.